MathSciNet Relay Station
MathSciNet bibliographic data
MR2671542 05C85 (05C05 05C12)
Liu, W.; Trotignon, N. The $k$-in-a-tree problem for graphs of girth at least $k$. Discrete Appl. Math. 158 (2010), no. 15, 1644–1649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement